2019
Том 71
№ 9

All Issues

Klevchuk I. I.

Articles: 7
Brief Communications (Ukrainian)

Homoclinic Points for a Singularly Perturbed System of Differential Equations with Delay

Klevchuk I. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2002. - 54, № 4. - pp. 563-567

We obtain a representation of the integral manifold of a system of singularly perturbed differential-difference equations with periodic right-hand side. We show that, under certain conditions imposed on the right-hand side, the Poincaré map for the perturbed system has a transversal homoclinic point.

Article (Russian)

Bifurcation of the state of equilibrium in the system of nonlinear parabolic equations with transformed argument

Klevchuk I. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1999. - 51, № 10. - pp. 1342–1351

We consider a system of nonlinear parabolic equations with transformed argument and prove the existence of integral manifolds. We investigate the bifurcation of an invariant torus from the state of equilibrium.

Article (Ukrainian)

Bifurcation of an equilibrium state of a singularly perturbed system with lag

Klevchuk I. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 8. - pp. 1022–1028

We consider a system of singularly perturbed differential-difference equations with periodic right-hand sides. A representation of the integral manifold of this system is obtained. The bifurcation of an invariant torus from an equilibrium state and subfurcation of periodic solutions are studied.

Article (Ukrainian)

Bifurcation of singular points of differential-functional equations

Fodchuk V. I., Klevchuk I. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 3. - pp. 324–330

Article (Ukrainian)

Integral manifolds, stability, and bifurcation of solutions of singularly perturbed functional-differential equations

Fodchuk V. I., Klevchuk I. I., Mitropolskiy Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 3. - pp. 335–340

Article (Ukrainian)

Dynamical equivalence of differential-functional equations of neutral type

Fodchuk V. I., Klevchuk I. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 1. - pp. 31 – 37

Article (Ukrainian)

Integral sets and the reduction principle for differential-functional equations

Fodchuk V. I., Klevchuk I. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 3. - pp. 334—340